Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 385381, 7 pages
http://dx.doi.org/10.1155/2014/385381
Research Article

A Note on the Minimal Period Problem for Second Order Hamiltonian Systems

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Science of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 26 April 2014; Revised 21 July 2014; Accepted 19 August 2014; Published 20 October 2014

Academic Editor: Anna Capietto

Copyright © 2014 Huafeng Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huafeng Xiao, “A Note on the Minimal Period Problem for Second Order Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 385381, 7 pages, 2014. https://doi.org/10.1155/2014/385381.